# SDR SWAA2021041459700

- Difficulty date: March 28, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUBTHRESHOLD WEB HAS CORROSION BS 797-847 RBLK 24 WL 157 / REMOVED CORROSION ON ACB SUBTHRESHOLD WEB; ORIGINAL THICKNESS IS .050' MAX MAT LOSS IS MORE THAN 50%; FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED ACB SUBTHRESHOLD WEB IAW SRM 53-60-15-0I-1; SRM 53-60-15-1A-1; SRM 51-40-02-0G-0
